Orbits

Related topic :
Homoclinic OrbitsCoadjoint OrbitsHeteroclinic OrbitsHalo OrbitsAdjoint OrbitsTransversal Homoclinic OrbitsSatellite OrbitsCollatz OrbitsShadowing OrbitsOrbits Minamoto
Coadjoint Orbits Of The Special Euclidean Group

Coadjoint Orbits Of The Special Euclidean Group

55 Pages
487.8 KB
70,359
22,514

coadjoint orbits of the special euclidean group a thesis submitted to the university of manchester for the degree of master of philosophy in the faculty of engineering and physical sciences 2015 philip arathoon school of mathematics contents abstract 3 declaration 4 copyright statement

Periodic billiard orbits in obtuse triangles Marisa dos Reis

Periodic billiard orbits in obtuse triangles Marisa dos Reis

2 Pages
79.9 KB
16,072
4,018

periodic billiard orbits in obtuse triangles marisa dos reis cantarino 1, manuel valentim de pera garcia2 1 universidade estadual de campinas (imecc - unicamp) 2 universidade de s˜ao paulo (ime - usp) the existence of periodic billiard orbits in polygons is an open problem in mathematics. even for a triangle

Numerical Continuation of Symmetric Periodic Orbits

Numerical Continuation of Symmetric Periodic Orbits

41 Pages
332.1 KB
29,457
12,961

numerical continuation of symmetric periodic orbits claudia wulff department of mathematics & statistics university of surrey guildford gu2 7xh, united kingdom email: c.wulff@surrey.ac.uk and andreas schebesch fachbereich mathematik und informatik freie universita¨t berlin 14195 berlin, germany email: [email protected] dedicated to the memory of our dear friend and colleague karin gatermann

Hopf bifurcation and time periodic orbits in reaction-diffusion

Hopf bifurcation and time periodic orbits in reaction-diffusion

30 Pages
1.7 MB
18,400
2,208

arxiv:1604.01600v4 [math.na] 28 aug 2017 hopf bifurcation and time periodic orbits with pde2path – algorithms and applications hannes uecker institut fu¨r mathematik, universit¨at oldenburg, d26111 oldenburg, [email protected] august 29, 2017 abstract we describe the algorithms used in the matlab continuation and bifurcation package pde2path for hopf bifurcation and

Lissajous orbits of the equilibrium points in

Lissajous orbits of the equilibrium points in

12 Pages
936.7 KB
42,643
12,366

pramana research journal issn no: 2249-2976 lissajous orbits of the equilibrium points in photogravitational elliptic restricted three body problem reena kumari1, badam singh kushvah2 and ram kirshna kumar3 1,2department of applied mathematics, indian school of mines, dhanbad - 826004, jharkhand,india 3department of applied mathematics, nataji subhas institute of

Variational Constructions For Some Satellite Orbits In

Variational Constructions For Some Satellite Orbits In

23 Pages
399 KB
4,750
1,852

variational constructions for some satellite orbits in periodic gravitational force fields kuo-chang chen abstract. in a gravitational force field, a bounded orbit of an infinitesimal point mass is called a satellite orbit. the purpose of this paper is to establish a variational theory for the existence of some relative periodic

Large orbits of odd-order subgroups of solvable linear groups

Large orbits of odd-order subgroups of solvable linear groups

15 Pages
254 KB
11,282
1,579

view metadata, citation and similar papers at core.ac.uk journal of algebra 351 (2012) 220–234 contents lists available at sciverse sciencedirect journal of algebra www.elsevier.com/locate/jalgebra brought to you by core provided by elsevier - publisher connector large orbits of odd-order subgroups of solvable linear groups yong yang department of

On large orbits of actions of finite groups. Applications

On large orbits of actions of finite groups. Applications

44 Pages
212.6 KB
5,095
2,496

introduction our main theorems system normalisers and prefrattini subgroups on large orbits of actions of finite groups. applications dedicated to the memory of professor james clark beidleman adolfo ballester-bolinches1 1universitat de valència, valència, spain advances in group theory and applications 2017 lecce, september, 2017 adolfo ballester-bolinches regular

Lissajous orbits of the equilibrium points in photogravitational

Lissajous orbits of the equilibrium points in photogravitational

12 Pages
936.7 KB
3,023
483

pramana research journal issn no: 2249-2976 lissajous orbits of the equilibrium points in photogravitational elliptic restricted three body problem reena kumari1, badam singh kushvah2 and ram kirshna kumar3 1,2department of applied mathematics, indian school of mines, dhanbad - 826004, jharkhand,india 3department of applied mathematics, nataji subhas institute of

Attracting, repelling and elliptic orbits in reversible maps

Attracting, repelling and elliptic orbits in reversible maps

34 Pages
702.1 KB
46,936
13,611

home search collections journals about contact us my iopscience abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps this article has been downloaded from iopscience. please scroll down to see the full text article. 2013 nonlinearity 26 1 (http://iopscience.iop.org/0951-7715/26/1/1) view the table of contents for this issue,

A simple analytical formulation for periodic orbits in binary stars

A simple analytical formulation for periodic orbits in binary stars

15 Pages
1.7 MB
37,992
12,157

mon. not. r. astron. soc. 384, 548–562 (2008) doi:10.1111/j.1365-2966.2007.12523.x downloaded from https://academic.oup.com/mnras/article/384/2/548/1024714 by guest on 22 june 2022 a simple analytical formulation for periodic orbits in binary stars erick nagel1 and barbara pichardo1,2 1instituto de astronom´ıa, universidad nacional auto´noma de me´xico, apdo. postal 70-264, 04510, me´xico, d.

Tracing orbits on conservative maps

Tracing orbits on conservative maps

3 Pages
511.2 KB
6,645
1,927

[57] j. c. rosales y j. m. urbano-blanco, contracted modular diophantine inequalities and numerical semigroups, math. inqual. appl. 10 (2007), 491–498 [58] j. c. rosales, p. vasco, the smallest positive integer that is solution of a proportionally modular diophantine inequality, math. inequal. appl. 11 (2008), 203–212 [59] a. sammartano, numerical

Abundanceof attracting, repelling andelliptic periodic orbits

Abundanceof attracting, repelling andelliptic periodic orbits

35 Pages
664.1 KB
26,018
3,902

abundance of attracting, repelling and elliptic periodic orbits in two-dimensional reversible maps. delshams a.† , gonchenko s.v.‡, gonchenko v.s.‡, l´azaro j.t.† and sten’kin o.‡ † universitat polit`ecnica de catalunya, barcelona, spain ‡ institute for applied mathematics & cybernetics, n.novgorod, russia abstract. we study dynamics and bifurcations of two-dimensional reversible maps

Orbits In Galaxies

Orbits In Galaxies

48 Pages
2.8 MB
42,270
18,176

orbits in galaxies luis a. aguilar instituto de astronomía universidad nacional autónoma de méxico the topic of this talk is a bit like a sculpture by brancusi, beautiful, but not very useful, yet. bird in space c. brancusi 1932-40 guggenheim museum galactic dynamics the most important

Global Connecting Orbits of a SEIRS Epidemic Model with

Global Connecting Orbits of a SEIRS Epidemic Model with

10 Pages
1021.3 KB
9,470
1,704

_e_n_g_i_n_e_e_r_in_gl_e_t_te_r_s_,_2_7_:_4_, _e_l_2_7_4_2_7_ global connecting orbits of a seirs epidemic model with nonlinear incidence rate and nonpermanent immunity p.s. douris and m.p. markakis  abstract— in the present paper some aspects of the global dynamical behavior of a new seirs epidemic model with nonlinear incidence rate, non-permanent immunity and

Numerical Continuation of Connecting Orbits of Maps in MATLAB

Numerical Continuation of Connecting Orbits of Maps in MATLAB

31 Pages
1.6 MB
1,087
467

journal of difference equations and applications vol. 15, no. 8–9, august-september 2009, 1–31 numerical continuation of connecting orbits of maps in matlab r. khoshsiar ghaziani1,2, w. govaerts2, yu.a. kuznetsov3, and h.g.e. meijer4 1 department of mathematics, shahrekord university, p.o. box 115, shahrekord, iran 2 department of applied mathematics and computer

Numerical analysis of degenerate connecting orbits for maps

Numerical analysis of degenerate connecting orbits for maps

39 Pages
6 MB
33,216
8,968

numerical analysis of degenerate connecting orbits for maps wolf-ju¨rgen beyn∗, thorsten hu¨ls∗, jan-martin kleinkauf fakult¨at fu¨r mathematik, universit¨at bielefeld, postfach 100131, d-33501 bielefeld, germany. [email protected]ni-bielefeld.de, [email protected] yongkui zou‡ department of mathematics, jilin university, changchun 130023, p. r. china. [email protected] august 19, 2003 abstract this paper contains a survey of numerical

Basque Center for Applied Mathematics

Basque Center for Applied Mathematics

67 Pages
9.5 MB
29,314
5,862

floquet theory and dynamical systems: computations and applications roberto castelli basque center for applied mathematics bilbao, basque country, spain joint work with: jean-philippe lessard icmc summer meeting on differential equations, 2014 3-7 february, são carlos, brazil outline motivations linear analysis and floquet theorem computation of

Parameterization of invariant manifolds for periodic orbits(I

Parameterization of invariant manifolds for periodic orbits(I

38 Pages
8.4 MB
11,466
1,605

parameterization of invariant manifolds for periodic orbits(i): efficient numerics via the floquet normal form roberto castelli ∗ jean-philippe lessard† june 28, 2014 j.d. mireles james ‡ abstract we present an efficient numerical method for computing fourier-taylor expansions of (un)stable manifolds associated with hyperbolic periodic orbits. three

Generic hyperbolicity of equilibria and periodic orbits of the

Generic hyperbolicity of equilibria and periodic orbits of the

27 Pages
253.3 KB
37,922
9,480

generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle romain joly and genevi`eve raugel abstract in this paper, we show that, for scalar reaction-diffusion equations on the circle s1, the property of hyperbolicity of all equilibria and periodic orbits is generic with respect to the